A class of Artin-Schreier towers with finite genus

Ling, San and Stichtenoth, Henning and Yang, Siman (2005) A class of Artin-Schreier towers with finite genus. Bulletin of the Brazilian Mathematical Society, 36 (3). pp. 393-401. ISSN 1678-7544 (Print) 1678-7714 (Online)

[thumbnail of 3011800001056.pdf] PDF
Restricted to Repository staff only

Download (96kB) | Request a copy


We study the asymptotic behaviour of the genus in some Artin-Schreier towers of function fields over a finite field, and we present a new class of Artin-Schreier towers having finite genus.
Item Type: Article
Uncontrolled Keywords: function fields; finite fields; towers of function fields; Artin-Schreier extensions of function fields
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering and Natural Sciences
Depositing User: Henning Stichtenoth
Date Deposited: 20 Dec 2006 02:00
Last Modified: 26 Apr 2022 08:10
URI: https://research.sabanciuniv.edu/id/eprint/581

Actions (login required)

View Item
View Item